# SDR AWXA9800111

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D-CRACK IN FUSELAGE 1 AT STA 727 STR 16R.  C/W REPAIR PER 53-30-03 PAGE11.
